Alert archive / New Mexico / Winter Storm Warnings in 2014
Winter Storm Warning 2, NWS El Paso, TX
NWS El Paso, TX issued this winter storm warning at Nov 16, 2014, 4:23 AM MST for Otero County, New Mexico. It took effect at Nov 16, 2014, 9:00 AM MST. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 16, 2014, 4:23 AM MST (11:23 UTC)
- In effect from
- Nov 16, 2014, 9:00 AM MST
- Expired
- Nov 16, 2014, 1:53 PM MST
- In force
- 5 hr
- Issued by
- NWS El Paso, TX
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 11:14 AM MST | SNOW 1.5 | Cloudcroft, NM | TRAINED SPOTTER AT CLOUDCROFT NMEX REPORTS 1.5 IN OF SNOW LAST HOUR...SNOWING HEAVY AT REPORT TIME |
| Nov 16, 1:34 PM MST | SNOW 5 | Cloudcroft, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 11.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2339 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
055 WWUS44 KEPZ 161123 WSWEPZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 423 AM MST SUN NOV 16 2014 ...MODERATE TO BRIEF HEAVY SNOWS WILL FALL OVER THE SACRAMENTO MOUNTAINS LATE THIS MORNING AND AFTERNOON... .A STRONG UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL COMBINE TO PRODUCE MODERATE TO BRIEF HEAVY SNOWS OVER THE HIGHER ELEVATIONS OF THE SACRAMENTO MOUNTAINS ON SUNDAY. SNOW AMOUNTS THROUGH EARLY SUNDAY EVENING WILL RANGE FROM 4 TO 8 INCHES ABOVE 7500 FEET...3 TO 5 INCHES ALONG THE WEST SLOPES OF THE MOUNTAINS...AND 1 TO 3 INCHES POSSIBLE ALONG THE EAST SLOPES OF THE MOUNTAINS. THE SNOW SHOULD END BY EARLY THIS EVENING WITH CLEARING SKIES AND COLDER TEMPERATURES THE NEXT COUPLE OF DAYS. HAZARDOUS DRIVING CONDITIONS COULD OCCUR FROM ICY ROADS AND LOW VISIBILITIES. WINDS WILL ALSO BLOW AROUND 20 TO 30 MPH WITH PERIODS OF NEAR BLIZZARD CONDITIONS POSSIBLE. NMZ415-162300- /O.UPG.KEPZ.WS.A.0001.141116T1300Z-141117T0100Z/ /O.NEW.KEPZ.WS.W.0002.141116T1600Z-141117T0200Z/ SACRAMENTO MOUNTAINS ABOVE 7500 FEET- INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT 423 AM MST SUN NOV 16 2014 ...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * EVENT: SNOW AMOUNTS FROM 4 TO 8 INCHES ARE EXPECTED...MAINLY ABOVE 7500 FEET. * TIMING: MOST OF THE SNOW WILL FALL BETWEEN 9AM AND 6PM. * IMPACT: HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO ICY SNOW COVERED ROADS AND ALSO FROM VISIBILITIES OCCASIONALLY LESS THAN A MILE. * WINDS: WINDS WILL BE INITIALLY FROM THE WEST AT 20 TO 30 MPH BEFORE BECOMING NORTHERLY IN THE AFTERNOON. THUS THERE WILL BE BRIEF PERIODS OF NEAR BLIZZARD CONDITIONS. * SNOW LEVELS: SNOW LEVEL WILL FALL TO 6000 FT MSL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ NMZ414-162300- /O.NEW.KEPZ.WW.Y.0006.141116T1600Z-141117T0200Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON 423 AM MST SUN NOV 16 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WINTER WEATHER ADVISORY FOR HEAVY SNOW... WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. * EVENT: MODERATE TO HEAVY SNOWFALL WITH ACCUMULATIONS OF 3 TO 5 INCHES EXPECTED. * TIMING: MOST SNOW WILL FALL FROM ABOUT 9AM TO 6PM. * IMPACT: HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED DUE TO ICY SNOW COVERED ROADS AND ALSO FROM VISIBILITIES OCCASIONALLY LESS THAN A MILE. * WINDS: WINDS WILL BE INITIALLY FROM THE WEST AT 20 TO 30 MPH BEFORE BECOMING NORTHERLY IN THE AFTERNOON. THUS THERE WILL BE BRIEF PERIODS OF NEAR BLIZZARD CONDITIONS. * SNOW LEVELS: SNOW LEVEL WILL FALL TO 6000 FT MSL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ HEFNER
1 follow-up statement
810 WWUS44 KEPZ 162053 WSWEPZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 153 PM MST SUN NOV 16 2014 ...FAST MOVING WINTER STORM MOVING OUT OF THE AREA... .THE STRONG UPPER LEVEL TROUGH WHICH BROUGHT SEVERAL INCHES OF SNOW TO PARTS OF THE SACRAMENTO MOUNTAINS TODAY IS BEGINNING TO MOVE EAST OF THE AREA. DRIER AIR ALOFT IS MOVING IN...AND PRECIPITATION HAS ENDED ACROSS THE SACRAMENTO MOUNTAINS. NMZ415-162200- /O.CAN.KEPZ.WS.W.0002.000000T0000Z-141117T0200Z/ SACRAMENTO MOUNTAINS ABOVE 7500 FEET- INCLUDING THE CITIES OF...CLOUDCROFT...SUNSPOT...APACHE SUMMIT 153 PM MST SUN NOV 16 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE WINTER STORM WARNING. SNOW HAS ENDED ACROSS THE SACRAMENTO MOUNTAINS...SO THE WINTER STORM WARNING HAS BEEN CANCELLED. WITH THE SUN BREAKING OUT IN A FEW AREAS...SOME PARTIAL MELTING OF THE NEWLY FALLEN SNOW MAY OCCUR. ANY MELTED SNOW WILL REFREEZE AGAIN AFTER SUNSET AS TEMPERATURES DROP INTO THE TEENS AND 20S. THIS MAY RESULT IN ICY SPOTS ON AREA ROADWAYS THROUGH TONIGHT. $$ NMZ414-162200- /O.CAN.KEPZ.WW.Y.0006.000000T0000Z-141117T0200Z/ WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON 153 PM MST SUN NOV 16 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW HAS ENDED ACROSS THE SACRAMENTO MOUNTAINS...SO THE WINTER WEATHER ADVISORIES AND WARNINGS HAVE BEEN CANCELLED. WITH THE SUN BREAKING OUT IN A FEW AREAS...SOME PARTIAL MELTING OF THE NEWLY FALLEN SNOW MAY OCCUR. ANY MELTED SNOW WILL REFREEZE AGAIN AFTER SUNSET AS TEMPERATURES DROP INTO THE TEENS AND 20S. THIS MAY RESULT IN ICY SPOTS ON AREA ROADWAYS THROUGH TONIGHT. $$ HARDIMAN
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this winter storm warning went out at Nov 16, 3:50 AM MST, 33 minutes earlier.
Area forecast discussion, Nov 16, 3:50 AM MST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
350 AM MST SUN NOV 16 2014
.SYNOPSIS...
ANOTHER SHOT OF WINTER IS ON TAP FOR THE BORDERLAND TODAY AS A
STRONG UPPER TROUGH AND SURFACE COLD FRONT DESCEND FROM THE NORTH.
THE SYSTEM WILL ENTER THE MOUNTAIN AREAS OF SOUTHERN NEW MEXICO LATE
THIS MORNING AND TO THE REST OF THE AREA THIS AFTERNOON. THE COLD
FRONT WILL BE SOUTH OF THE AREA BY THIS EVENING. THIS SYSTEM WILL
USHER IN SOME SHOWERS...MAINLY NORTH OF LAS CRUCES. FOR THE
MOUNTAINS THE RAIN WILL QUICKLY TURN TO SNOW...AND WILL LIKELY
BECOME HEAVY OVER THE SACRAMENTO MOUNTAINS. TEMPERATURES WILL FALL
THROUGHOUT THE AFTERNOON...WITH HIGHS ABOUT 5 DEGREES BELOW NORMAL.
THE COLD WILL CONTINUE ON MONDAY WITH CLEARING SKIES. HIGHS MONDAY
WILL RUN ABOUT 10-15 DEGREES BELOW NORMAL. DRY WEST FLOW ALOFT WILL
THEN DOMINATE THE REST OF THE NEW WEEK AHEAD WITH SOME BREEZY
AFTERNOONS ASSOCIATED WITH DISTURBANCES ALOFT. TEMPERATURES WILL
SLOWLY WARM...REACHING NEAR NORMAL BY THURSDAY AND FRIDAY.
&&
.DISCUSSION...
QUICK HITTING WINTER STORM APPEARS TO BE ON TRACK WITH STRONG UPPER
TROUGH NOW ENTERING FAR NORTHERN ARIZONA AND NEW MEXICO. CLOUDS HAVE
THICKENED OVER MOST OF THE NORTH HALF OF NEW MEXICO AND SHOULD
GRADUALLY FILL IN OUR CWA THROUGHOUT THE MORNING. SURFACE COLD FRONT
ALSO DROPPING SOUTH. CURRENTLY COLD FRONT EXTENDING FROM
GRANTS-SANTA FE AND THEN DRAPING SOUTHWARD DOWN TO
ROSWELL-CARLSBAD-WINK. THE SECTION OF THE FRONT LYING EAST-WEST WILL
HAVE THE MOST PUNCH AND SHOULD MOVE TO THE CWA NEXT SEVERAL
HOURS...REACHING TCS AROUND 15Z AND ELP AROUND 20Z. THIS WILL KICK
OFF SOME SHOWERS...MAINLY NORTH OF LAS CRUCES. COLD FRONT WILL
QUICKLY LOWER SNOW LEVELS...TO AROUND 6000 FT EAST AND 7000 FT WEST.
BEST PRECIP CHANCES WILL BE OVER THE SACS WHERE A COMBINATION OF
STRONG PVA...LFQ OF 100 KT JET AND GOOD COLD ADVECTION ALOFT SHOULD
ALLOW FOR SOME HEAVY SNOW TO DEVELOP LATE MORNING AND AFTERNOON.
THOUGH CONVECTIVE PARAMETERS NOT ESPECIALLY IMPRESSIVE...GFS/NAM
BOTH SHOWING CSI POTENTIAL THIS AFTERNOON OVER THE SACS. WILL
UPGRADE WINTER STORM WATCH TO WARNING OVER THE HIGH ELEVATION ZONE
AND ALSO ISSUE WINTER STORM ADVISORY FOR THE WEST SLOPES OF THE
SACS. PROBLEMS INCLUDE SOMEWHAT LIMITED MOISTURE AND THE SPEED OF
THE SYSTEM (ABOUT 6 HR WINDOW). STILL THINK AT LEAST 4 INCHES IS
LIKELY AND UP TO 8 INCHES POSSIBLE IF CONVECTIVE BANDING OCCURS.
BANDS WOULD BE ORIENTED WEST TO EAST SO HIGH SNOWFALL VARIABILITY
POSSIBLE RUNNING NORTH TO SOUTH DOWN THE SACS. STRONG WEST WINDS
AHEAD OF THE FRONT WILL TURN NORTHERLY BEHIND AND WEAKEN SOME.
STRONG NORTH GUSTS ARE POSSIBLE OVER THE SIERRA LAKES REGION. THE
UPPER TROUGH AND FRONT SHOULD BOTH BE SOUTH OF THE CWA BY EARLY
EVENING...ENDING PRECIP AND ALLOWING THE SKIES TO CLEAR.
COLD TEMPS IN STORM POST FRONTAL ON MONDAY/TUESDAY. EXPECT HIGHS
12-17 DEG BELOW NORMAL. FREEZING/BLO FREEZING TEMPS LIKELY ACROSS
THE LOW ELEVATIONS TUE MRNG/WED MRNG. NM BOOTHEEL MAY NEED FREEZE
WARNINGS AS THEY HAVE YET TO EXPERIENCE ANY WIDESPREAD FREEZE.
OTHERWISE THE REST OF THE NEW WEEK WILL BE DOMINATED BY WEST FLOW
ALOFT AND WITH UPPER TROUGH PASSAGES THURSDAY AND FRIDAY BRINGING
BREEZY AFTERNOONS TO THE BORDERLAND. THIS PATTERN WILL SLOWLY WARM
TEMPS BACK UP TO NEAR NORMAL BY THUR/FRI.
&&
.AVIATION...VALID 16/12Z-17/12Z...
GENLY VFR WITH SCT-BKN150 SEP LAYERS 320. UPPER TROUGH AND SURFACE
FRONT MOVING DOWN FROM THE NORTH WILL CREATE RAPIDLY DETERIORATING
CONDITIONS THROUGH THE AFTERNOON. WDLY SCATTERED -SHRA BKN100 WILL
DVLP...MOSTLY NORTH OF LAS CRUCES AFT 16Z. SNOW LEVELS WILL QUICKLY
FALL TO AROUND 6500 FT OVER THE SAC MTNS WITH CIGS 030 3-5SM SHSN
DVLPG...AND ISOLD CIGS AOB 010 VSBYS BLO 1SM +SHSN. ELSW...SNOW
LEVELS SHOULD REMAIN ABOVE 7000 FT ACROSS THE BLACK RANGE/GILA
REGION. THE COLD FRONT SHOULD REACH KTCS AROUND 15Z AND THEN KELP BY
AROUND 20Z. WINDS AHEAD OF THE FRONT WILL BE WEST 20-30KTS AND TURN
NORTH 10-20KTS BEHIND THE FRONT.
&&
.FIRE WEATHER...
STRONG UPPER TROUGH AND COLD FRONT WILL QUICKLY PUSH SOUTH THROUGH
THE FIRE ZONES LATE THIS MORNING AND AFTERNOON. WDLY SCT SHOWERS
WILL DEVELOP LATER THIS MORNING...MOSTLY NORTH OF LAS CRUCES. THE
CLOD FRONT WILL QUICKLY LOWER SNOW LEVELS...TO 6000 FT OVER ZONE 113
AND 7000 FT OVER ZONE 110. SHOWERS WILL TURN TO SNOW ABOVE THESE
LEVELS AND OVER THE SACS SNOW WILL BECOME OCCASIONALLY HEAVY THIS
AFTERNOON. SNOW FALL OF 4-8 INCHES IS EXPECTED OVER THE HIGHER
PORTIONS OF ZONE 113. PRECIP AND CLOUDS SHOULD BEGIN CLEARING
TONIGHT WITH ANOTHER DOSE OF COLD TEMPS FOR MON-WED...WITH TEMPS
WELL BELOW NORMAL. DRY WEST FLOW ALOFT WILL DOMINATE THE WEATHER
PATTERN AFTER TODAY...AND SHOULD GRADUALLY WARM TEMPS BACK TO NEAR
NORMAL BY THUR-FRI.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 62 34 49 30 53 / 10 0 0 0 0
SIERRA BLANCA 56 28 44 26 50 / 10 0 0 0 0
LAS CRUCES 59 32 47 27 51 / 10 0 0 0 0
ALAMOGORDO 56 30 46 27 51 / 20 0 0 0 0
CLOUDCROFT 37 20 33 16 39 / 70 10 0 0 0
TRUTH OR CONSEQUENCES 57 30 48 26 52 / 20 0 0 0 0
SILVER CITY 54 30 47 25 50 / 30 0 0 0 0
DEMING 62 31 49 25 53 / 10 0 0 0 0
LORDSBURG 59 31 52 26 54 / 10 0 0 0 0
WEST EL PASO METRO 61 36 47 30 52 / 10 0 0 0 0
DELL CITY 55 27 44 24 50 / 20 0 0 0 0
FORT HANCOCK 63 33 49 28 54 / 10 0 0 0 0
LOMA LINDA 55 30 43 27 47 / 20 0 0 0 0
FABENS 63 33 50 27 53 / 10 0 0 0 0
SANTA TERESA 61 33 48 27 51 / 10 0 0 0 0
WHITE SANDS HQ 58 33 47 29 51 / 20 0 0 0 0
JORNADA RANGE 59 27 48 24 52 / 20 0 0 0 0
HATCH 59 29 50 25 53 / 20 0 0 0 0
COLUMBUS 61 37 49 29 52 / 10 0 0 0 0
OROGRANDE 57 32 46 28 49 / 20 0 0 0 0
MAYHILL 36 18 39 17 45 / 60 20 0 0 0
MESCALERO 38 21 40 18 45 / 70 10 0 0 0
TIMBERON 38 21 39 19 44 / 60 10 0 0 0
WINSTON 42 21 45 20 49 / 40 0 0 0 0
HILLSBORO 53 29 46 26 49 / 30 0 0 0 0
SPACEPORT 60 25 49 24 53 / 20 0 0 0 0
LAKE ROBERTS 43 24 47 21 51 / 40 0 0 0 0
HURLEY 54 28 47 24 50 / 20 0 0 0 0
CLIFF 53 25 53 19 55 / 30 0 0 0 0
MULE CREEK 51 21 50 16 52 / 40 0 0 0 0
FAYWOOD 52 31 46 26 49 / 30 0 0 0 0
ANIMAS 63 33 54 27 56 / 0 0 0 0 0
HACHITA 62 31 53 25 54 / 0 0 0 0 0
ANTELOPE WELLS 64 34 54 27 55 / 0 0 0 0 0
CLOVERDALE 65 35 54 29 55 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WINTER STORM WARNING FROM 9 AM THIS MORNING TO 7 PM MST THIS
EVENING FOR NMZ415.
WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO 7 PM MST THIS
EVENING FOR NMZ414.
TX...NONE.
&&
17 HEFNERHazardous weather outlook, Nov 15, 6:20 AM MST, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 620 AM MST SAT NOV 15 2014 NMZ401>413-417-TXZ418>424-161330- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 620 AM MST SAT NOV 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A BACKDOOR COLD FRONT WILL PUSH SOUTHWESTWARD ACROSS THE AREA SUNDAY AFTERNOON AND EVENING WHILE A VIGOROUS UPPER TROUGH MOVES IN QUICKLY FROM THE NORTHWEST. EAST WINDS WILL GUST TO 40 MPH THROUGH GAPS AND ALONG WESTERN SLOPES SUNDAY NIGHT AND MONDAY MORNING...SLOWLY DIMINISHING BY TUESDAY AFTERNOON. THE BEST CHANCE FOR PRECIPITATION WILL BE IN THE SACRAMENTO MOUNTAINS...BUT LIGHT SNOW SHOWERS WILL BE POSSIBLE ABOVE 8000 FEET IN THE GILA REGION. ELSEWHERE A FEW RAIN SHOWERS ARE EXPECTED NORTH AND EAST OF A SILVER CITY TO SIERRA BLANCA TEXAS LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY. NMZ414>416-161330- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- 620 AM MST SAT NOV 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A BACKDOOR COLD FRONT WILL PUSH SOUTHWESTWARD ACROSS THE AREA MIDDAY SUNDAY WHILE A VIGOROUS UPPER TROUGH MOVES IN QUICKLY FROM THE NORTHWEST. ENOUGH MOISTURE WILL BE PRESENT FOR 2 TO 4 INCHES OF SNOW TO FALL ABOVE 8000 FEET IN THE SOUTHERN SACRAMENTO MOUNTAINS SUNDAY AFTERNOON AND EVENING...WITH 1 TO 3 INCHES POSSIBLE DOWN TO 6000 FEET. THIS IS BASED ON A MORE SOUTHERLY TRACK OF THE UPPER TROUGH...THOUGH SOME COMPUTER MODEL RUNS TAKE IT FURTHER NORTH WITH LESS OF AN IMPACT ON THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY. FAUSETT
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 4:23 AM MST | Winter Weather Advisory | EPZ | Otero | 10 hr |
| Nov 16, 10:32 AM MST | Freeze Warning | EPZ | Grant, Hidalgo | 22 hr |
Nearby
Winter Storm Warnings in New Mexico, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.